# SDR 2022FA0000606

- Difficulty date: October 17, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N8087S
- Make and model: Cessna 150F
- Aircraft serial: 15061687
- Engine: 0200A
- Propeller: 1A100
- System (JASC): 7400 · Ignition System
- Part: Magneto
- Part number: BENDIX
- Part serial: 41973
- Condition: None
- Location: Right Magneto
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOOKOFF ON RUNWAWY ALL PARAMETERS WERE NORMAL. AIRSPEED, RATE OF CLIMB, AND OIL PRESSURE PREFORMANCE CHECK GOOD. AFTER PASSING BETWEEN 1000 TO 1200 FEET, I SAW THE ENGINE HESITATED APPROXIMATELY 1 TO 2 SECONDS. AFTER THAT, THE ENGINE CUT OFF. PERFORMED AN EMERGENCY ALNDING IN FIELD. NO INJURIES OR DAMAGE. PERFORMED A VISUAL INSPECTION OF RIHT MAGNETO, FOUND MISSING GEAR TEETH ON DISTRIBUTOR. (FOUND NO DAMAGE ON LEFT MAGNETO). 500 HOUR INSPECTION ON RIGHT MAGNETO. 4260.6. 500 HOUR INSPECTION ON LEFT MAGNETO WAS PERFORMED ON 1/29/2012. 4313.4. ENGINE T.T. 4657.7
